Discussions that mention synthroid

Thyroid Disorders board


thanks for that advice mg. it was 700 in november 2007and like 1000+ in july 2007. and i was on synthroid for 6 months then, feeling real good and then the doctors came back and told me that my antibodies raised. then i checked again in november and it was like 756 and rechecked it in like april and see that my levels are down to like 393. i'm happy! i don't feel my greatest and of course these levels don't tell anything, because overall i still do hashi's. but seeing the numbers go down makes me feel alot better than it getting higher. meaning slower attack on thyroid, i'll take that. buys me more time in being a total basketcase. lol. i don't ever want to feel like i did a year ago. and now i have a friend experiencing the same exact things i felt but that she doesn't have hashi's. her tsh is at like 3.57 but doctors aren't wanting to change her synthroid. she's on .75mcg. they are telling her that her range is normal. but she doesn't feel normal. it's really stressful cuz there's really not much i can do. is there any advice i can give her? maybe taking additional supplements? she said she's always dizzy and nauseated, has gained like 20 lbs in a year w/o changing up anything, hair loss, the usual symptoms. any advice would be appreciated.

thanks mg for your support. you and helen have been great support through all my ordeals. thanks thanks thanks. my hubby comes home today!!! i can't wait! tho 10 weeks did pass by pretty quick. have a great thursday.
No problem. It helps me to help. Yes you have less destruction going on.. whether it be not as much thyroid to destroy or the AI is being slowed down because the thyroid production need is surppressed by supplementation... The buggers are less active. ;)

As to your friend, can you get her on board with us? It would be a bit easier to get information straight from the horses mouth.
"I have a friend experiencing the same exact things i felt but that she doesn't have hashi's. her tsh is at like 3.57 but doctors aren't wanting to change her synthroid. She's on .75mcg. They are telling her that her range is normal. She doesn't feel normal."

Is she seeing the same MD as you? Is she local to German or another american serving overseas subject to military MDs?
Print out my week 2 care and concerns post.. I will insert the url in here after I post this.
[url]http://www.healthboards.com/boards/showthread.php?t=597479[/url]

It has the TSH facts supporting articles and all valid information to use in order to try and force the an American MD to treat her. Are they testing her Ft3 and Ft4? What are her levels and ranges? Every sufferer knows NORMAL does not mean normal or even optimal for YOU. *snort, mentally stomps about in a circle*

It's really stressful cuz there's really not much I can do. Is there any advice i can give her?
Maybe taking additional supplements?

Well if hypoT is caused by iodine deficiency and multivitamin with iodine might help. The other thing she can do if it is Hashimoto's is make sure her multivitamin has the full dose of selenium in it. Look at her lunulas.. the white half moons at the base of your finger nails. If she only has the thumb.. or thumb and index finger.. there may be a nutritional deficiency such as low vit D, or B12. Hair loss can be due to low ferritin as weill.

So first off she needs to fight for FT3 adn Ft4 testing if they haven't done it. Ferritin, B12, and viT D if they haven't done it. If you can get TT3/4 or Fts with ranges out of her. Post them and we shall see what level she is at and how far from optimal she is.

She said she's always dizzy and nauseated, has gained like 20 lbs in a year w/o changing up anything, hair loss, the usual symptoms.
Hashimoto's when antibodies are high or adrenals are off can make you feel like you are suffering from chronic morning sickness. The weight gain is an indicator that her actual T3 and T4 levels are in the toilet for her. Hair loss may be a mineral deficiency it could be low thyroid hormone. Only way to tell is do the tests.

I wish I could help more.
MG